# SDR SWAA085849

- Difficulty date: October 28, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 27,559 hours, 15,777 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 01964
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SLIDE LOW PRESSURE INDICATOR.  REMOVED AND REPLACED SLIDE ASSY PER MT.
